# SDR CAL950252

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Landing Gear
- Part time: 55,557 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 0759 - THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF FROM DEN. 'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG THE GEAR SEVERAL TIMES, BUT WERE UNABLE TO DUPLICATE THE FAILURE. THE LANDING GEAR ACCESSORY UNIT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  (X)
